MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K CMT ASC ATCL4X70° 165SLK; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K CMT ASC ATCL4X70° 165SLK; ARTHROSCOPE
Catalog Number 0502414070
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that their scope was blurry on the first use.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation.The device has not been received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: blurry.Probable root cause: incorrectly assembled optical train, damage to optical train, end of life wear-out, shipping damage, use error.The reported failure mode will be monitored for future reoccurrence.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: blurry.Probable root cause: incorrectly assembled optical train.Damage to optical train.End of life wear-out.Shipping damage.Use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there scope was blurry on the first use.

Brand Name
PRECISION IE 4K CMT ASC ATCL4X70° 165SLK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23911077
Report Number0002936485-2025-01023
Device Sequence Number15740319
Product Code HRX
UDI-Device Identifier07613327416435
UDI-Public07613327416435
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502414070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown